# SDR IXKA9700037

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT 115 - NEWARK TO ATLANTA - FLT CREW SHUT DOWN NR 1 ENGINE DUE TO LOW OIL PRESSURE.  ENGINE WINDMILLED FOR 40 MINUTES.  AIRCRAFT LANDED IN ATLANTA WITHOUT INCIDENT.  MAINTENANCE REPLACED PRESSURE RELIEF VALVE NO HELP.   (M)
